# SDR AALA20110415AFW01

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,108 hours, 15,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148T25161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK TO RIGHT SIDE STATION 1809.5 TENSION FITTING PER SB 767-53A0078.  BOTH HOLES WERE OVERSIZED TO 0.2755 INCH IN ORDER TO REMOVE CRACK INDICATIONS PER MAJOR EA B767-53-016071.
